On induced actions of algebraic groups
Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 365-368.

In this paper we study the existence problem for products X× G Y in the categories of quasi-projective and algebraic varieties and also in the category of algebraic spaces.

Nous étudions le problème d’existence des produits X× G Y dans les catégories des variétés quasi-projectives et algébriques et aussi dans la catégorie des espaces algébriques

@article{AIF_1993__43_2_365_0,
     author = {Bialynicki-Birula, Andrzej},
     title = {On induced actions of algebraic groups},
     journal = {Annales de l'Institut Fourier},
     pages = {365--368},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     doi = {10.5802/aif.1336},
     zbl = {0779.14015},
     mrnumber = {1220274},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1336/}
}
TY  - JOUR
TI  - On induced actions of algebraic groups
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 365
EP  - 368
VL  - 43
IS  - 2
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1336/
UR  - https://zbmath.org/?q=an%3A0779.14015
UR  - https://www.ams.org/mathscinet-getitem?mr=1220274
UR  - https://doi.org/10.5802/aif.1336
DO  - 10.5802/aif.1336
LA  - en
ID  - AIF_1993__43_2_365_0
ER  - 
%0 Journal Article
%T On induced actions of algebraic groups
%J Annales de l'Institut Fourier
%D 1993
%P 365-368
%V 43
%N 2
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1336
%R 10.5802/aif.1336
%G en
%F AIF_1993__43_2_365_0
Bialynicki-Birula, Andrzej. On induced actions of algebraic groups. Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 365-368. doi : 10.5802/aif.1336. https://aif.centre-mersenne.org/articles/10.5802/aif.1336/

[H] H. Hironaka, An example of a non-kahlerian deformation, Ann. of Math., 75 (1962), 190-208. | MR: 25 #2618 | Zbl: 0107.16001

[K] D. Knutson, Algebraic spaces, Lecture Notes in Mathematics, 203, Springer-Verlag, 1971. | MR: 46 #1791 | Zbl: 0221.14001

[GIT] D. Mumford, J. Fogarty, Geometric Invariant Theory, 2nd edition, Ergeb. Math. 36, Springer-Verlag, 1982. | Zbl: 0504.14008

[Se] J.-P. Serre, Espaces fibrés algébriques in Anneaux de Chow et Applications, Séminaire Chevalley, E.N.S. Paris, 1958. | Numdam

[Su] H. Sumihiro, Equivariant completions I, J. Math. Kyoto Univ., 14 (1974), 1-28. | MR: 49 #2732 | Zbl: 0277.14008

Cited by Sources: